# SDR CALA2018011900232

- Difficulty date: January 19, 2018
- Submitted: January 20, 2018
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 66,987 hours, 14,708 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Failed
- Location: Lt Ovrwng Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING ESCAPE SLIDE DOOR LATCH AND DISCONNECT,  TORQUE CHECK FAILED IAW EA2560-02662, OPS 1.  ACCOMPLISHED TORQUE CHECK IAW EA 2560-02662-OPS1.
